# SDR CALA0700410

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 63,357 hours, 34,281 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN RIGHT FUSELAGE SKIN ABOVE SKIN LAP S25R APPROXIMATELY 6 INCHES FORWARD OF STA 887.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, PRODECURE 5, PAGE 203, REPAIR 31.
